IJPAM: Volume 74, No. 1 (2012)
FUNCTIONS WHOSE SECOND DERIVATIVES
ABSOLUTE VALUES ARE CONVEX
College of Mathematics and Computer Science
Baoding, 071002, P.R. CHINA
Abstract. In this paper, we obtain some new inequalities of Newton's type based on convexity. Some applications for special cases of real functions are also given.
Received: August 14, 2011
AMS Subject Classification: 26D15
Key Words and Phrases: Newton's inequality, convex function
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395